# SDR LR7A2013032500560

- Difficulty date: March 25, 2013
- Submitted: April 2, 2013
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 51,527 hours, 29,831 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Brace
- Part number: LS3969
- Condition: Damaged
- Location: Bs 597
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-11 CHECK,  DURING VISUAL INSPECTION, FOUND RT MLG WHEEL WELL'S BRACE ASSY HAD ELONGATED FASTENER HOLE AT FS 597, WL 187.5.  REPAIRED IAW SMP583 51-60 AND 51-70.
